Ask a doctor

Raised red bump after injection in 11 region. Is it normal? Will it subside?

I have a visible raised red bump in the "11" section where I had juvederm injected about 6 hours ago. Is that normal? Will it subside?

Doctor Answers (3)

Swelling and bruising are common side effects of injections.

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Thank you for your question.


Swelling and bruising are common side effects of injections. Depending on the unknown severity you may want to schedule a follow up with your injector to discuss your concern.


Best,


Toronto Plastic Surgeon
5.0 out of 5 stars 214 reviews

Swelling after Juvederm

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Swelling is very normal after Juvederm and really should be expected. Don't press on the area - keep your hands away from it. It will subside within a week or two.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 9 reviews

Bump at injection site at 6 hours

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}
Yes ths is totally normal and should subside in a day or two.  If worried go and visit you PHYSICIAN injector.  You will be fine.  My Best,  Dr C

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.